# SDR 06FDEA0410

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- Engine: Pwa JT8D15
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT STR 2 RT BS 680.   FOUND CORROSION OUT OF LIMITS. REMOVED AND REPLACED STR CLIP AT BS 680 STR 2 RT   PER SRM 51-30-2.
